# SDR DALA2024042504698

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0310741) LH LOWER 663 VAPOR BARRIER ANGLE THRU FUEL TANK CRACKED AT LBL 8 WL 58. PERFORMED REPAIR ON LH STA 663 VAPOR BARRIER ANGLE I.A.W. B737 SRM 57-10-10-2R PROCEDURE 5. REPAIR 5. AND ERA 617341-14.
